Alert archive / Florida / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 11, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 19, 2018, 5:27 AM EDT for Dixie County, Lafayette County, Taylor County, Florida. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2018, 5:27 AM EDT (09:27 UTC)
- Expired
- Mar 19, 2018, 6:30 AM EDT
- In force
- 63 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dixie County, FL, Lafayette County, FL, Taylor County, FL
The radar
The Moody AFB radar (KVAX), 111 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 5:35 AM EDT | TSTM WND DMG | Foley, FL | FALLEN TREES OR LIMBS RESULTED IN A POWER OUTAGE TO 86 CUSTOMERS IN THE FOLEY AREA THIS MORNING. REPORTED ON DUKE ENERGY OUTAGE WEBSITE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
627
WUUS52 KTAE 190927
SVRTAE
FLC029-067-123-191030-
/O.NEW.KTAE.SV.W.0011.180319T0927Z-180319T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
527 AM EDT MON MAR 19 2018
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Lafayette County in Big Bend of Florida...
Northern Dixie County in Big Bend of Florida...
Taylor County in Big Bend of Florida...
* Until 630 AM EDT
* At 527 AM EDT, a severe thunderstorm was located 9 miles southeast
of Perry, moving southeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Mayo, Perry, Cross City, Steinhatchee, Pinland, Tennille, Shamrock,
Jug Island, Clara, Cross City Airport, Buckville, Dekle Beach,
Jonesboro, Jack Lee Island, Hatch Bend, Foley, Salem, Perry-Foley
Airport, San Pedro Junction and Hampton Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2983 8290 2982 8293 2980 8292 2975 8295
2975 8294 2945 8335 2980 8370 2986 8373
2989 8379 3000 8390 3025 8336 3017 8323
3010 8321 3010 8312 3000 8297 2996 8295
2995 8292 2989 8292 2990 8290 2986 8288
TIME...MOT...LOC 0927Z 300DEG 49KT 2999 8352
HAIL...<.75IN
WIND...60MPH
$$
ADLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 4:44 AM EDT, 43 minutes earlier.
Area forecast discussion, Mar 19, 4:44 AM EDT, 43 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
444 AM EDT Mon Mar 19 2018
.NEAR TERM [Through Today]...
Surface analysis from 07z shows the main warm frontal boundary
just to the north of the forecast area. A cluster of showers and
thunderstorms were tracking along a mesoscale boundary across the
Florida Panhandle. South of this boundary, the airmass is much
more humid, with dewpoints in the upper 60s to near 70 degrees.
The cluster of storms west of Tallahassee at 0730z will continue
moving eastward across the Florida Big Bend this morning and east
of the area an hour or two after daybreak.
For the remainder of the day, the forecast is a little more
uncertain than normal. The overall set up will feature a low
pressure system moving into the Tennessee River Valley and the
warm front north of the area rapidly moving further northward.
With this main boundary out of the picture, there doesn't seem to
be significant lifting mechanism during the daytime to trigger
development of storms. And the model guidance is mixed between
whether we see widespread convection develop or not. A blend of
the hi-res guidance and global guidance would suggest rain
chances in the 50-60 percent range is the best bet for this
afternoon.
From a severe perspective, after the pre-dawn storms, the airmass
should actually have a fairly good chance at destabilizing by
afternoon. In fact, IR satellite imagery shows that after the
cluster of storms moves east, there's little in the way of
upstream cloudiness to inhibit heating later this morning. Thus,
model forecasts of 2000-2500 J/kg of SBCAPE seem reasonable. And
with deep layer shear in the 45-55 kt range, any storm that does
manage to develop this afternoon should quickly become severe. All
severe weather hazards are possible with these storms this
afternoon. As such, our entire region is outlined in a slight risk
from SPC.
.SHORT TERM [Tonight Through Wednesday]...
The overnight forecast also has a degree of uncertainty as models
differ in whether an approaching cold front will be sufficient to
trigger another round of showers and thunderstorms after any
development on Monday afternoon. The overall consensus is that
development probably would not occur until late tonight across the
eastern half of the region. Thus, at daybreak the current thinking
is that a line of storms should be approaching the Florida Big
Bend and after daybreak, move into North Central Florida by mid
morning with a primary threat of damaging winds. Breezy NW winds
behind the front are expected on Tuesday afternoon in the 20 to 30
mph range with gusts.
Beyond Tuesday night, the weather returns to a more tranquil
pattern with temperatures at or slightly below normal.
.LONG TERM [Wednesday Night Through Monday]...
The weather pattern through the long term period is expected to
remain fairly quiet. High pressure will build over the region by
Thursday and allow for another day of below normal temperatures.
By Friday, as high pressure begins to move east of the region, a
warming trend will begin. The next storm system will take shape
across the Mid South on Sunday but at this time most of the
weather appears as though it will stay north of the region.
&&
.AVIATION [Through 06Z Tuesday]...
A cluster of showers and thunderstorms is moving into our western
areas as of 05Z, and will move from west to east across our area
during the next few hours. Widespread MVFR/IFR visibility with
brief LIFR, lightning, mainly small hail, and gusty winds are
possible with these storms. Drizzle and patchy fog could lead to
continued reduced visibility, along with IFR/LIFR cigs, behind the
storms through 12-13Z. Cigs will gradually return to VFR by
Monday afternoon, but scattered showers and storms (possibly
severe) could return by late afternoon/early evening.
&&
.MARINE...
Winds will increase to cautionary levels later this evening and
then to advisory levels by Tuesday in the wake of a strong cold
front. Behind this cold front, there is the potential for a period
of gale conditions across the waters Tuesday afternoon and
evening. Strong winds will continue into Wednesday before advisory
conditions subside Wednesday night with high pressure building
nearer to the marine area.
&&
.FIRE WEATHER...
Numerous showers and thunderstorms are expected to develop
across the region by this afternoon. A cold front will move
through the region late tonight. Much drier and cooler air
will return behind this cold front dropping relative
humidity values on Wednesday and Thursday afternoons into
the upper 20s. A moistening trend will begin by the weekend.
&&
.HYDROLOGY...
Widespread flooding is not expected as average rainfall amounts
are forecast to be around 1-2" through Tuesday. Isolated higher
amounts 2-4" are possible (mainly east of the Apalachicola and
Chattahoochee rivers). It's not out of the question that some
minor localized flooding could occur in places getting those
higher amounts. No rain is expected beyond Tuesday through next
weekend.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 79 68 80 46 67 / 60 50 50 0 0
Panama City 75 68 73 49 66 / 40 50 20 0 0
Dothan 80 64 76 43 65 / 60 40 10 10 0
Albany 79 66 78 44 65 / 60 50 30 20 0
Valdosta 78 68 81 46 65 / 60 40 50 10 0
Cross City 77 68 78 46 68 / 70 40 80 0 0
Apalachicola 76 69 76 49 66 / 40 50 40 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Tuesday night for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...Gale Watch from Tuesday afternoon through late Tuesday night for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
Small Craft Advisory from 5 AM to 8 PM EDT Wednesday for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
Small Craft Advisory from 8 AM to 2 PM EDT Tuesday for Coastal
waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal waters from Mexico Beach to Okaloosa Walton County
Line FL out 20 NM-Waters from Apalachicola to Mexico Beach
FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...Godsey
SHORT TERM...Godsey
LONG TERM...Godsey
AVIATION...Godsey
MARINE...Godsey
FIRE WEATHER...Godsey
HYDROLOGY...GodseyIn the hours before
Special weather statement, Mar 19, 2:20 AM EDT, 3 hours 7 minutes before
Special Weather Statement National Weather Service Tallahassee FL 220 AM EDT MON MAR 19 2018 FLZ012>014-112-190700- Coastal Bay FL-Inland Bay FL-Calhoun FL-Inland Gulf FL- 220 AM EDT MON MAR 19 2018 ...SPECIAL WEATHER STATEMENT... At 220 AM EDT/120 AM CDT/, National Weather Service doppler radar indicated a strong thunderstorm near Panama City, moving northeast at 40 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Panama City, Lynn Haven, Panama City Beach, Callaway, Springfield, Hiland Park, Tyndall Air Force Base, Parker, St Andrews State Park, Southport, Cedar Grove, Dirego Park, Beacon Beach, College Station, Bayou George, West Panama City, Camp Flowers, Bahama Beach, Biltmore Beach and Bennett. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3043 8562 3025 8520 3000 8569 3016 8595 TIME...MOT...LOC 0620Z 244DEG 35KT 3010 8572 ADL
Special weather statement, Mar 19, 2:42 AM EDT, 2 hours 45 minutes before
Special Weather Statement National Weather Service Tallahassee FL 142 AM CDT MON MAR 19 2018 FLZ008>013-190745- Central Walton FL-Holmes FL-Inland Bay FL-Calhoun FL-Jackson FL- Washington FL- 142 AM CDT MON MAR 19 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JACKSON...NORTHEASTERN BAY...NORTHWESTERN CALHOUN...EAST CENTRAL WALTON...CENTRAL HOLMES AND WASHINGTON COUNTIES IN THE PANHANDLE OF FLORIDA UNTIL 245 AM CDT... At 141 AM CDT, National Weather Service doppler radar indicated a strong thunderstorm near Bonifay, moving east at 40 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Vernon, Chipley, Bonifay, Marianna, Bradford, Cottondale, Greenwood, Ponce De Leon, Alford, Caryville, Wausau, Westville, Moose Pond, Whitehead Crossroads, Gritney, Camps Head, Lovedale, Bahoma, Miller Crossroads and Chipley Municipal Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3067 8603 3096 8574 3091 8502 3046 8529 TIME...MOT...LOC 0641Z 274DEG 33KT 3075 8579 ADL
Special weather statement, Mar 19, 3:32 AM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
332 AM EDT MON MAR 19 2018
FLZ010>014-016-017-026-027-112-GAZ155>157-190830-
Liberty FL-Gadsden FL-Inland Bay FL-Calhoun FL-Inland Gulf FL-
Leon FL-Coastal Bay FL-Jackson FL-Washington FL-Inland Wakulla FL-
Decatur GA-Seminole GA-Grady GA-
332 AM EDT MON MAR 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JACKSON...NORTH CENTRAL
GULF...NORTHEASTERN BAY AND CALHOUN COUNTIES IN THE PANHANDLE OF
FLORIDA...NORTHWESTERN WAKULLA...GADSDEN AND LIBERTY COUNTIES IN BIG
BEND OF FLORIDA...SOUTHEASTERN WASHINGTON COUNTY IN THE PANHANDLE OF
FLORIDA...CENTRAL LEON COUNTY IN BIG BEND OF FLORIDA...SOUTHERN
DECATUR...SOUTHWESTERN GRADY AND SOUTHEASTERN SEMINOLE COUNTIES IN
SOUTHWESTERN GEORGIA UNTIL 430 AM EDT/330 AM CDT/...
At 332 AM EDT/232 AM CDT/, National Weather Service doppler radar
indicated a strong thunderstorm 12 miles south of Marianna, moving
east at 55 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Quincy, Blountstown, Havana, Marianna, Midway, Tallahassee,
Chattahoochee, Greensboro, Orange, Sneads, Gretna, Bristol,
Cottondale, Grand Ridge, Greenwood, Altha, Alford, Attapulgus, Rock
Bluff and Jewel Fire Tower.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3035 8558 3088 8533 3076 8425 3011 8459
3009 8496 3023 8542
TIME...MOT...LOC 0732Z 279DEG 49KT 3060 8519
ADLSpecial weather statement, Mar 19, 4:12 AM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
412 AM EDT MON MAR 19 2018
FLZ016>018-027-127-190900-
Gadsden FL-Coastal Wakulla FL-Inland Jefferson FL-Inland Wakulla FL-
Leon FL-
412 AM EDT MON MAR 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WAKULLA...
SOUTHEASTERN GADSDEN...WEST CENTRAL JEFFERSON AND LEON COUNTIES UNTIL
500 AM EDT...
At 411 AM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Quincy, moving east at 50 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
St. Marks, Midway, Woodville, Tallahassee, Crawfordville, Havana,
Florida State University, Florida A And M, Tallahassee Comm College,
Doak Campbell Stadium, Wakulla, Lake Bradford, Cody, Shadeville, Leon
Sinks, Gaither Community Center, Wakulla Springs, Tallahassee
Memorial Hosp, Eight Mile Pond and Drifton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3033 8472 3039 8465 3039 8468 3069 8431
3047 8382 3012 8426
TIME...MOT...LOC 0811Z 284DEG 44KT 3051 8459
ADLSpecial weather statement, Mar 19, 5:06 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
506 AM EDT MON MAR 19 2018
FLZ019-028-029-115-118-127-128-191000-
Inland Taylor FL-Coastal Wakulla FL-Coastal Jefferson FL-Madison FL-
Coastal Franklin FL-Coastal Taylor FL-Lafayette FL-
506 AM EDT MON MAR 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAFAYETTE...
SOUTHEASTERN WAKULLA...SOUTHWESTERN JEFFERSON...TAYLOR...NORTHEASTERN
FRANKLIN AND SOUTHEASTERN MADISON COUNTIES UNTIL 600 AM EDT...
At 506 AM EDT, National Weather Service doppler radar indicated a
strong thunderstorm 12 miles west of Perry, moving southeast at 30
mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Mayo, Perry, Sopchoppy, Pinland, Jug Island, Buckville, Cabbage
Grove, Panacea, Scanlon, Dekle Beach, Medart, Buckhorn, Jack Lee
Island, Foley, Salem, Perry-Foley Airport, San Pedro Junction,
Hampton Springs, Liveoak Island and Cedar Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2977 8368 2987 8375 3003 8405 3001 8422
2991 8427 2986 8444 3006 8451 3009 8447
3033 8328 3028 8323 3025 8325 3011 8323
3010 8318 3010 8312 3000 8298
TIME...MOT...LOC 0906Z 300DEG 27KT 3011 8378
ADLLocal storm report, Mar 19, 5:25 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
525 AM EDT MON MAR 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 AM TSTM WND DMG HELEN 30.30N 84.40W
03/19/2018 LEON FL LAW ENFORCEMENT
LARGE TREE DOWN BLOCKING NORTHBOUND LANE OF
SPRINGHILL ROAD NEAR LEON/WAKULLA COUNTY
LINE.
&&
KGGThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 2:04 AM EDT | Special Weather Statement | TAE | Holmes | 41 min |
| Mar 19, 2:20 AM EDT | Special Weather Statement | TAE | Bay | 40 min |
| Mar 19, 2:42 AM EDT | Special Weather Statement | TAE | Holmes, Jackson, Washington | 63 min |
| Mar 19, 3:32 AM EDT | Special Weather Statement | TAE | Calhoun, Gadsden, Jackson, Liberty | 58 min |
| Mar 19, 3:41 AM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 49 min |
| Mar 19, 4:05 AM EDT | Tornado Warning | TAE | Liberty, Wakulla | 25 min |
| Mar 19, 4:12 AM EDT | Special Weather Statement | TAE | Jefferson, Leon | 48 min |
| Mar 19, 4:22 AM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon, Wakulla | 23 min |
| Mar 19, 4:28 AM EDT | Tornado Warning | TAE | Liberty, Wakulla | 12 min |
| Mar 19, 4:37 AM EDT | Gale Watch | TAE | 11 hr | |
| Mar 19, 4:37 AM EDT | Small Craft Advisory | TAE | 33 hr | |
| Mar 19, 4:37 AM EDT | Small Craft Advisory | TAE | 3 days | |
| Mar 19, 4:43 AM EDT | Severe Thunderstorm Warning | TAE | Franklin, Jefferson, Leon, Taylor, Wakulla | 32 min |
| Mar 19, 4:48 AM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 45 hr |
| Mar 19, 4:58 AM EDT | Special Marine Warning | TAE | 62 min | |
| Mar 19, 5:06 AM EDT | Special Weather Statement | TAE | Lafayette, Taylor, Wakulla | 54 min |
| Mar 19, 5:57 AM EDT | Special Marine Warning | TAE | 33 min | |
| Mar 19, 6:04 AM EDT | Special Weather Statement | TAE | Dixie | 41 min |
| Mar 19, 6:28 AM EDT | Special Marine Warning | TAE | 62 min | |
| Mar 19, 7:26 AM EDT | Special Marine Warning | TAE | 49 min | |
| Mar 19, 12:08 PM EDT | Special Weather Statement | TAE | Walton | 52 min |
| Mar 19, 12:12 PM EDT | Special Marine Warning | TAE | 48 min | |
| Mar 19, 12:25 PM EDT | Special Weather Statement | TAE | Bay | 50 min |
| Mar 19, 12:42 PM EDT | Special Weather Statement | TAE | Calhoun | 48 min |
| Mar 19, 1:05 PM EDT | Special Marine Warning | TAE | 40 min | |
| Mar 19, 1:23 PM EDT | Special Weather Statement | TAE | Washington | 52 min |
| Mar 19, 1:38 PM EDT | Special Marine Warning | TAE | 37 min | |
| Mar 19, 1:52 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Washington | 25 min |
| Mar 19, 3:40 PM EDT | Gale Warning | TAE | 37 hr | |
| Mar 19, 3:56 PM EDT | High Surf Advisory | TAE | Bay, Gulf | 40 hr |
| Mar 19, 4:50 PM EDT | Special Weather Statement | TAE | Gadsden | 40 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.